# SDR DALA2025102207727

- Difficulty date: October 21, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 50,579 hours, 26,358 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 LEFT HAND HORINZONTAL STABILIZER LEADING EDGE FOUND TO HAVE MULTIPLE DENTS. CORRECTIVE ACTION: EVALUATED REF A319 SRM 51-77-10. COMPLETED GVI REF A319 NTM 51- 90-00 AND TAP TEST REF A319 NTM 51-10-03. NO DISCREPANCIES NOTED. AREA PREVIOUSLY BLENDED AND RESTORED REF A319 SRM 51-75-12 (1264197).
